RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 160, Number 4, Pages 746–749 (Mi dan30683)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Asymptotic properties of the spectral function of hypoelliptic operators

V. N. Gorchakov

Kiev Institute of Civil Engineering

Full text: PDF file (499 kB)

Bibliographic databases:
Presented: А. Ю. Ишлинский
Received: 20.07.1964

Citation: V. N. Gorchakov, “Asymptotic properties of the spectral function of hypoelliptic operators”, Dokl. Akad. Nauk SSSR, 160:4 (1965), 746–749

Citation in format AMSBIB
\Bibitem{Gor65}
\by V.~N.~Gorchakov
\paper Asymptotic properties of the spectral function of hypoelliptic operators
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 160
\issue 4
\pages 746--749
\mathnet{http://mi.mathnet.ru/dan30683}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0180760}
\zmath{https://zbmath.org/?q=an:0143.13401}


Linking options:
  • http://mi.mathnet.ru/eng/dan30683
  • http://mi.mathnet.ru/eng/dan/v160/i4/p746

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bezyaev, “Asymptotics of the density of states of hypoelliptic almost periodic operators”, Math. USSR-Sb., 34:4 (1978), 425–447  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:29
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019